| Model Number |
86112 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a communication that the tube packing was found to have a hair.The customer indicated that there were no injuries or complications associated with this event.